Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An optimum implicit recurrence formula for the heat conduction equation

Author: Stephen H. Crandall
Journal: Quart. Appl. Math. 13 (1955), 318-320
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/73292
MathSciNet review: 73292
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

DOI: https://doi.org/10.1090/qam/73292
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society